MAUDE Adverse Event Report: CORDIS US CORP. ANGIOGUARD RX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

CORDIS US CORP. ANGIOGUARD RX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Catalog Number 601814REC
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the basket of a 6mm extra support angioguard rx emboli capture guidewire system could not be advanced into the delivery sheath during preparation.The device was removed from the coil-tubing dispenser, and the physician submerged the basket and deployment sheath in flush, after which the technician was able to gently pull the basket into the sheath.The angioguard was then successfully deployed, and the carotid procedure was completed.After removal with the retrieval catheter, the physician observed that one side of the basket appeared damaged and may have caught on something during withdrawal.There was no reported patient injury.The case was finished successfully.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the basket of a 6mm extra support angioguard rx emboli capture guidewire system could not be advanced into the delivery sheath during preparation.The device was removed from the coil-tubing dispenser, and the physician submerged the basket and deployment sheath in flush, after which the technician was able to gently pull the basket into the sheath.The angioguard was then successfully deployed, and the carotid procedure was completed.After removal with the retrieval catheter, the physician observed that one side of the basket appeared damaged and may have caught on something during withdrawal.There was no reported patient injury.The case was finished successfully.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The 6mm basket, extra support, angioguard rx for us carotid was returned non-sterile inside a clear plastic bag and unpacked for visual evaluation.The returned components consisted of the ecgw system inserted properly into the capture sheath with the filter basket expanded; the remaining system components were not returned for analysis.Visual examination of the filter basket under a vision system confirmed no damage to the membrane walls or filter struts.The guidewire was observed to be bent and kinked at both ends of the filter basket.Because key components related to docking of the filter basket were not returned, functional testing could not be performed.Based on the available returned components, the exact cause of the observed condition could not be conclusively determined.A product history record (phr) review of lot 35272294 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿delivery system ¿ loading (docking) difficulty ¿ into delivery sheath and filter basket ¿ damaged¿ were not substantiated.The delivery system and filter basket were not returned therefore, device loading could not be tested, and the filter basket did not present with any damages.The only damages found were a kink to the guidewire.The exact cause of the reported event cannot be determined.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿caution: guidewires are delicate instruments and should be handled carefully.Prior to use, and when possible, during the procedure, inspect the guidewire carefully for coil separation, bends, kinks, or damage of the filter basket assembly.Do not use defective equipment.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
ANGIOGUARD RX
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
CORDIS US CORP.
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
340 lake hazeltine drive
chaska, minnesota 55318
MDR Report Key23907569
Report Number1016427-2025-00098
Device Sequence Number13268102
Product Code NTE
UDI-Device Identifier10705032056724
UDI-Public(01)10705032056724(17)261231(10)35272294
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number601814REC
Device Lot Number35272294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date03/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown